I discharged myself Tuesday. So I was in a week. But, it worked. The time away meant that I was kept safe and didn't seriously harm myself. It gave me some time out and in a space where I was able to seek out help when I needed it. It meant that I didn't have easy access to means to end my life.
The delivery of medication never came. And, I contacted the company and told them I hadn't received them and could I please have a refund. And they agreed. Turns out they hadn't taken the money yet as there was a problem with the order and hadn't processed it yet. So that was quite easy.
I am not quite right still. It doesn't help they took me off Quetiapine. They stopped it all in one go. Luckily I had some spare at home so I am trying to taper the dose off myself. I get bad withdrawal from it. They have put me on 5mg of Haloperidol twice a day. I've been bad though and I have not been taking it. It makes me feel horrendous. For the last couple of days I was in hospital I felt really sedated and at the same time highly anxious and everything was fast. If that makes sense. It was like I was in a kind of mania but sedated at the same time. It works well as PRN medication for me usually. So I think I will let them think I am taking the medication and it's ok. That way I have some when I need it as PRN.
Does anyone else have experience of taking H as a standard medication? Do you get over the side effects? If you keep taking them do things even out? I don't feel I can talk to Dr T about anything. I don't have a good relationship with him. I was going to say things were OK before. But, I suppose judging by my last low and what I was doing, they weren't.
I have a couple of people coming from my team tomorrow. I think I am going to ask for a new doctor. I have had the same one coming up to 4 years now. And, I think it's time for a fresh pair of eyes.